# SDR SWIA202266350

- Difficulty date: July 28, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 47,171 hours, 30,820 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA77564-670-53-11-1796 N709SK MXCODEID61545-PR - LEFT FORWARD ELECTRICAL BAY DOOR 211AL SURROUND SKIN AFT LOWER CORNER SHOWING EVIDENCE OF CRACK. COMPLIED WITH TEMPORARY DISPOSITION FOR CRACKS TO HYDRAULIC SKIN PANEL AND AVIONIC BAY DOOR LANDING, LHS AND RHS PER REO 670-53-11-1796 PERMANENT REPAIR DUE WITHIN 800 FLIGHT HOURS. DUE BY 47204.9 TAT, PART NUMBER:   - , SERIAL NUMBER: 10159, POSITION:   (FILED CLOSED)   REMOVED AND REPLACED LH FWD HYDRAULIC BAY SKIN PANEL AND LH AVIONIC BAY DOOR LANDING IN REF. TO SRM 51-24-36, 51-42-06 AND 51-42-10, COMPLETED 51-900-1002-SKY AND M-337. SEE CHILD FOR REPAIR OF ADG SKIN PANEL AND RH AVIONICS BAY DOOR LANDING.
